# SDR ASAA2012081992750

- Difficulty date: August 1, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 15,610 hours, 4,960 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Failed
- Location: Apu Oil Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78349013, APU OIL FILTER DELTA-P INDICATOR DETAILED INSPECTION, FOUND DELTA-P RED INDICATOR EXTENDED. REQ OIL FILTER INDICATOR SERVICING.  ACFT GROUNDED.  ACCOMPLISHED OIL FILTER INDICATOR SERVICING REF MM 49-91-13-600-801. R & R LUBE FILTER ELEMENT REF MM 49-91-12. INSTALLATION TEST CKS GOOD, NO LEAKS NOTED REF MM 49-91-12.
